Some properties of generalized scattering matrix representations for metallic waveguides with periodic dielectric loading


Simsek S. , TOPUZ E.

IEEE TRANSACTIONS ON MICROWAVE THEORY AND TECHNIQUES, vol.55, no.11, pp.2336-2344, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 11
  • Publication Date: 2007
  • Doi Number: 10.1109/tmtt.2007.908658
  • Title of Journal : IEEE TRANSACTIONS ON MICROWAVE THEORY AND TECHNIQUES
  • Page Numbers: pp.2336-2344

Abstract

Some new results are presented on the properties of generalized scattering matrix representations for metallic waveguides with axially periodic dielectric loadings.